They say bad things (or good things) come in threes. Well, there’s the aforementioned issue with my dissertation, which is still embarrassing. There’s also the fact that I just got the last shot to fix the OHW before surgery. I have a headache, cramps, and intermittent hot flashes that make me want to strip down to my birthday suit and take a plunge in a frozen river. And my ass hurts from where the shot went in. It doesn’t hurt when the nurse inserts the needle, and it really hurts when the solution enters my veins.  The next day, I’m sore as hell. Apparently, shots based on powders cause more discomfort than shots that are completely liquid. Alls I know is that I’m not taking another one of these ever again.

I go back to the doctor on April 20th for a pre-surgical consult. I hope that I can schedule the surgery before my shot wears off and I get all achy again. These last two weeks have been kind of unpleasant because the benefits of the shot wore off and I was feeling pretty shitty. Once the initial effects of this shot wear off, I’ll feel good for a couple of months.

I dread these next few days, because I’m afraid my third will arrive, and it will not be pretty.

Advertisements